EconPapers    
Economics at your fingertips  
 

Details about philippe bich, Sr.

Workplace:Paris School of Economics, (more information at EDIRC)
Centre d'Économie de la Sorbonne (Sorbonne Economic Centre), Université Paris 1 (Panthéon-Sorbonne) (University of Paris 1), (more information at EDIRC)

Access statistics for papers by philippe bich, Sr..

Last updated 2010-02-02. Update your information in the RePEc Author Service.

Short-id: pbi113


Jump to Journal Articles

Working Papers

2006

  1. A constructive and elementary proof of Reny's theorem
    Cahiers de la Maison des Sciences Economiques, Université Panthéon-Sorbonne (Paris 1) Downloads
  2. Some fixed point theorems for discontinuous mappings
    Cahiers de la Maison des Sciences Economiques, Université Panthéon-Sorbonne (Paris 1) Downloads View citations (1)

2004

  1. Fixed-point-like theorems on subspaces
    Cahiers de la Maison des Sciences Economiques, Université Panthéon-Sorbonne (Paris 1) Downloads View citations (8)

Journal Articles

2006

  1. On the orientability of the asset equilibrium manifold
    Journal of Mathematical Economics, 2006, 42, (4-5), 452-470 Downloads

2005

  1. On the existence of approximated equilibria in discontinuous economies
    Journal of Mathematical Economics, 2005, 41, (4-5), 463-481 Downloads View citations (4)
 
Page updated 2020-08-11